# SDR USAASB98035

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Duct
- Part number: 655812310
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1874 - THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED DURING CLIMB-OUT APPROXIMATELY 25 MILES NORTH OF TPA.  CREW FOLLOWED EMERGENCY PROCEDURES FOR OVERHEAT PROBLEM.  WHEN THRUST LEVER WAS BROUGHT TO IDLE, THE LIGHT WENT OUT.  FLIGHT RETURNED TO FIELD AT TPA WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  THE NR 2 ENGINE WAS NOT SHUT DOWN IN FLIGHT.  MAINTENANCE FOUND A LEAK IN THE NR 2 ENGINE NOSE COWL ANTI-ICE DUCT.  REPLACED DUCT.  OPS CHECK AND LEAK CHECK GOOD.  (M)
